# SDR IXXA060004S

- Difficulty date: October 11, 2004
- Submitted: January 14, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,823 hours, 34,028 cycles
- Engine: Ge CFM562C
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Part time: 82,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK REPLACE EXISTING FUSELAGE SKIN REPAIR AT STATION 1144 LONGERON 35 RT DUE TO DTA REQUIREMENTS. REMOVED AFFECTED FASTENERS AND EXISTING REPAIR. REMOVED DAMAGE. FABRICATED REPAIR PARTS, LOCATED, DRILLED, TRIMMED TREATED, PRIMED INSTALLED REPAIR PARTS, AND NEW FASTENERS FROM STATION 1137.5 TO STATION 1151 BETWEEN LONGERON 34 RT TO LONGERON 35 LT IAW COOPESA EO COO -8-53-411-04.
